Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Triple root systems, rational quivers and examples of linear free divisors

INTERNATIONAL JOURNAL OF MATHEMATICS, vol.29, no.3, 2018 (Peer-Reviewed Journal) identifier identifier

NONISOLATED FORMS OF RATIONAL TRIPLE POINT SINGULARITIES OF SURFACES AND THEIR RESOLUTIONS

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.46, no.2, pp.357-388, 2016 (Peer-Reviewed Journal) Creative Commons License identifier identifier

INVARIANTS OF OPEN BOOKS OF LINKS OF SURFACE SINGULARITIES

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.48, no.1, pp.135-144, 2011 (Peer-Reviewed Journal) Creative Commons License identifier identifier

Generators for semigroup of Lipman

BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, vol.39, no.1, pp.123-135, 2008 (Peer-Reviewed Journal) identifier identifier